# SDR DALA2023090607312

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,133 hours, 31,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 EMERGENCY EXIT LIGHTS AT SEAT ROWS 18-22 INOPERATIVE AND L2 DOOR AND OVERHEAD LIGHT INOPERATIVE. CORRECTIVE ACTION: T/S IAW B757 WDM 33-51-13. FOUND FUSE IN BATTERY PACK BLOWN. REMOVED AND REPLACED FUSE. INSPECTED WIRING ALONG SEAT ROWS AND UNDER SEATS. REPAIRED WIRE IAW B757 SWPM 20-10-13 AND RE-ROUTED WIRE ALONG SEAT TRACK TO SEAT ASSEMBLY. OPS CHECK GOOD. (4571110)
